# SDR DALA2024030803162

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 19,573 hours, 2,228 cycles
- System (JASC): 5240 · Service Doors
- Part: Lock Mechanism
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 DOOR 4R WONT DISARM, JAMMED. CORRECTIVE ACTION: ARM/DISARM MECHANISM LUBRICATED PER A330 AMM 52-10-00. OPS CHECK GOOD. (4205870)
